| Home | Article Database | Resources | Tools & Just for Fun | Search HY |

Ask the Medical Expert Archives 2000-2004

Expert Home  |  Archives by Date  |  Search Expert Archives  |  For Professionals  |  For Consumers


Week of June 11, 2001

    Question:   This is regarding my friend's father-in-law who was admitted with disorientation. He is 78-years-old and had Parkinsons disease and has been on amantidine, levodopa and carbidopa for the past 5 years...    Dr. McLaughlin's Answer


    Question:   I am a 29-year-old female. I've been extraordinarily healthy all my life--no broken bones, or surgeries of any kind. I haven't even had the flu since I was 14. In the beginning of November I suddenly started having eye twitches and seizures. They came on just prior to my menstruation, and with the onset of my menstrual dissipate. I have had an EEG which came back normal, as well as some basic blood work (also normal). Could these episodes be hormonally induced? I am going to see a neurologist for further tests, but I was just wondering if hormones are capable of such symptoms. Thank you.    Dr. McLaughlin's Answer


    Question:   I'm a diabetic II and I've been having trouble remembering to take my second glucophage pill in the evening with dinner. Can I take both of them in the morning together so I make sure that I get my prescription in during the day? The only other medicine I am taking is Lamsil for toe fungus.    Dr. McLaughlin's Answer